# SDR AALA202205271911

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 74,613 hours, 29,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER R4 SLIDE CHANGE, DURING EMERGENCY POWER SUPPLY UNIT TEST, FLIGHT ATTENDANT PANEL SHOWING "EPSU INT LOAD EME R FAULT MESSAGE. REPLACED EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
